MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD SOLIS HPCA AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA

SMITHS MEDICAL ASD, INC. CADD SOLIS HPCA AMBULATORY INFUSION PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Codes Device Alarm System (1012); Blocked Connection (2888)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device had an "occlusion alarm ".There was patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
One device was received for investigation.The device was visually inspected and functionally tested.The reported problem was not duplicated during testing.However, the problem was identified during ehl inspection.The root cause is a faulty dso sensor.This will be replaced.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Reporter phone: (b)(6).

Brand Name
CADD SOLIS HPCA AMBULATORY INFUSION PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan ln n
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19198057
Report Number3012307300-2024-03123
Device Sequence Number7620503
Product Code MEA
UDI-Device Identifier10610586038822
UDI-Public10610586038822
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2112-0300-02
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/28/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2024
Initial Report FDA Received Date04/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown